# SDR COMA0060678

- Difficulty date: August 20, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- Aircraft time: 14,509 hours, 14,028 cycles
- Engine: Ge CF343A1
- Engine time: 14,839 hours, 14,208 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT HAND ENGINE OIL PRESSURE FLUCTUATING BETWEEN 42 AND 55 PSI.  REPLACED RIGHT HAND ENGINE.
